MathSciNet Relay Station
MathSciNet bibliographic data
MR857952 54H20 (34C35 54E45 58F08 58F20)
Block, Louis; Coven, Ethan M. Maps of the interval with every point chain recurrent. Proc. Amer. Math. Soc. 98 (1986), no. 3, 513–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement